# SDR HALA20250826263

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 21,581 hours, 4,534 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,686 hours, 2,949 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: No Test
- Location: Nr 1
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DIV - ECAM: GEN 1 FAIL. EPGS SYSTEM TEST: GCU 1 TEST FAILED. FAULT MESSAGE IDG1(E1-400XU)SERVO VLV/GCU1 (1XU1). PERFORMED TSM 24-20-00-810-914-A. FOUND CABLE E1-400XU CONTAMINATED AND SLIGHTLY LOOSE. CLEANED AND SECURED AS REQUIRED. RESISTANCE & WIRE CHECKS ALL WITHIN LIMITS. REMOVED AND REPLACED GCU 1 PER AMM 24-22-34. OPS CHECK GOOD. OK FOR SVC.
